期刊文献+

A Remark on the Symplectic Blow-up in Dimension 4

A Remark on the Symplectic Blow-up in Dimension 4
原文传递
导出
摘要 In this note, we prove that the symplectic blow-up or blow-down in the dimension 4 is rigid, i.e. the symplectic area of the divisor does not exceed the symplectic radius of the neighbourhood on which we do the blow-up or blow-down. In this note, we prove that the symplectic blow-up or blow-down in the dimension 4 is rigid, i.e. the symplectic area of the divisor does not exceed the symplectic radius of the neighbourhood on which we do the blow-up or blow-down.
出处 《Acta Mathematica Sinica,English Series》 SCIE CSCD 1996年第4期379-384,共6页 数学学报(英文版)
基金 Supported in part by the NSF of P. R. China the Foundation of Chinese Educational Committee for Returned Scholars.
关键词 J-Holomorphic disc Contact manifold Symplectic blow-up J-Holomorphic disc Contact manifold Symplectic blow-up
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部